JOURNAL BROWSE
Search
Advanced SearchSearch Tips
On Zeros of Polynomials with Restricted Coefficients
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 55, Issue 4,  2015, pp.807-816
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2015.55.4.807
 Title & Authors
On Zeros of Polynomials with Restricted Coefficients
RASOOL, TAWHEEDA; AHMAD, IRSHAD; LIMAN, AB;
  PDF(new window)
 Abstract
Let be a polynomial of degree n and Re , Im . In this paper, we have obtained a zero-free region for polynomials in terms of and and also obtain the bound for number of zeros that can lie in a prescribed region.
 Keywords
Ploynomials;Zeros;-Kakeya theroem;
 Language
English
 Cited by
 References
1.
G. Enestrom, Remarquee sur un Theorem relative aux racinnes de I'equation $a_{n}z^{n}+a_{n-1}z^{n-1}+...a_{1}+a_{0}$ ou to us les coefficients sonts reels et possitifs, Tohoku Math. J., 18(1920), 34-36.

2.
M. Marden, The Geometry of polynomials, Amer. Math. Monthly, 83(10)(1997), 788-797.

3.
Q. G. Mohammad, On the zeros of the polynomials, Amer. Math. Monthly, 72(6)(1965), 631-633. crossref(new window)

4.
S. Kakeya, On the limits of the roots of an algebraic equation with positive coefficients, Tohoku Math. J., 2(1912-13), 140-142.

5.
E. C. Titchmarsh, The theory of functions, 2nd ed. Oxford Univ. Press, London, (1939).